# SDR ZZDA2010258

- Difficulty date: May 2, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N910AT
- Make and model: Boeing 717-200
- Aircraft serial: 55086
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 1D EMERGENCY LIGHT COVER MISSING.  INSTALLED MISSING EMERGENCY LIGHT LENS.  OK FOR SERVICE.  REF MM 33-51.
